I'm hoping someone in our group can help me. Does anyone know of an anti-depressant that will elp OCD, Anxiety and sometimes bouts of depression that has little or no side effects but is effective? I'm on Zoloft but I think I'm going to have to stop taking it due to severe side effects after 3 weeks. I've heard Paxil or Prozac is pretty good. These side effects like runs, severe headaches, constant nausea, no appetite are wearing me down after 3 weeks but I don't know what to ask for when I see my Doctor again on the 31st. Would appreciate any help you can give me. I started with 25mg. of zoloft for 7 days, then went to 50mg and as soon as I went to 50mg. the headaches stopped but the runs, and severe nausea isn't stopping even with pills for the nausea. Any help or recommendations would be greatly appreciated.
Medication for OCD/Anxiety?
- 27 Oct 2011 by tadpole37
- 28 Oct 2011
- depression, anxiety, obsessive compulsive disorder, generalized anxiety disorder, side effect, medication
Hi again tadpole. I answered you, in your other question, where I mentioned the anafranil. I currently take paxil 30mg. It works well except for fatigue, it leaves me tired, and it can give me the munchies. The FDA recently, some time back approved the use of anafranil, and as I said prior, worked very well for me, but my system built up an intloerance so, it was stopped. Prozac is the sister drug of zoloft, they are almost identical in thierside effects. Prozac has a long half life, it stays in your body for weeks wheras zoloft leaves your body much faster, it can disappear often within days. So in regards to the Prozac, you'll be in the same boat or pretty much the same in regards to side effects.
Hang in there tadpole. The nausea and diarrhea should subside very soon. If not there are many other meds to try but you may have to go through another transition period with headache, nausea and diarrhea before you adjust. Paxil and Prozac are both possibilities along with Celexa or Lexapro. It really is a trial and error sort of ordeal. Trust the process and you'll be feeling better very soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2011 • 4 answers
Posted 30 Aug 2011 • 4 answers
Posted 30 Dec 2012 • 4 answers
Posted 12 Aug 2013 • 10 answers
Posted 5 Dec 2015 • 5 answers